Skip to main content
placeholder image

Generalized bhaskar rao designs with block size 3 over finite abelian groups

Journal Article


Download full-text (Open Access)

Abstract


UOW Authors


  •   Ge, Gennian (external author)
  •   Greig, Malcolm (external author)
  •   Seberry, Jennifer
  •   Seberry, Ralph (external author)

Publication Date


  • 2007

Citation


  • Ge, G., Greig, M., Seberry, J. R. & Seberry, R. (2007). Generalized bhaskar rao designs with block size 3 over finite abelian groups. Graphs and Combinatorics, 23 (3), 271-290.

Scopus Eid


  • 2-s2.0-34547297241

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1588&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/596

Has Global Citation Frequency


Number Of Pages


  • 19

Start Page


  • 271

End Page


  • 290

Volume


  • 23

Issue


  • 3

Abstract


UOW Authors


  •   Ge, Gennian (external author)
  •   Greig, Malcolm (external author)
  •   Seberry, Jennifer
  •   Seberry, Ralph (external author)

Publication Date


  • 2007

Citation


  • Ge, G., Greig, M., Seberry, J. R. & Seberry, R. (2007). Generalized bhaskar rao designs with block size 3 over finite abelian groups. Graphs and Combinatorics, 23 (3), 271-290.

Scopus Eid


  • 2-s2.0-34547297241

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1588&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/596

Has Global Citation Frequency


Number Of Pages


  • 19

Start Page


  • 271

End Page


  • 290

Volume


  • 23

Issue


  • 3